# SDR DLL17954181

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N765DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1206
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 1591922
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT MLG ATTACH FITTING WAS FOUND CORRODED ON THE UPPER FLANGE.  DURING REMOVAL, FASTENER HOLES WERE FOUND OVERSIZED AND SPOT FACED IN ACCORDANCE WITH THE SRM.  SOME REQUIRED SPOT FACING DEEPER THAN THE LIMIT ALLOWED IN THE SRM.  REPAIR APPROVAL PER DL ERA 271876-14.
